# SDR AALA201903287002

- Difficulty date: March 20, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 18,572 hours, 3,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FIXTURE, BOTTOM BRACKET WAS BROKEN AND CLEAR LENS WAS MISSING AT THE R1 DOOR.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-13, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
